# SDR CALA2018022000709

- Difficulty date: February 20, 2018
- Submitted: February 21, 2018
- Operation: Air carrier
- Aircraft: N79279
- Make and model: Boeing 737824
- Aircraft serial: 31597
- Aircraft time: 47,909 hours, 16,793 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMER EXIT LIGHT COVER MISSING SEAT 15C REMOVED AND REPLACED EMERGENCY FLOOR PROXIMITY LIGHT ASSY IAW AM M 33-51-11. OPS CHECK GOOD. NO DEFECTS NOTED.
